Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 641-654    DOI: 10.1007/s10114-018-7253-0
Articles Current Issue| Next Issue| Archive| Adv Search |
Energy Scattering Theory for Electromagnetic NLS in Dimension Two
Jun Yong ZHANG1,2, Ji Qiang ZHENG3
1 Department of Mathematics, Beijing Institute of Technology, Beijing 100081, P. R. China;
2 Beijing Computational Science Research Center, Beijing 100193, P. R. China;
3 Department of Mathematics, Université Nice Sophia-Antipolis, 06108 Nice Cedex 02, France

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7